# SDR USAA2009110693050

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 1,478 hours, 453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0189
- Condition: Low Pressure
- Location: Entry Door
- Part time: 1,478 hours, 453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 965 - SFO - EMERGENCY EGRESS SYSTEM - FORWARD ENTRY DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED FORWARD ENTRY DOOR ASSIST BOTTLE.
